Bosonic central limit theorem for the one-dimensional XY model

研究成果: ジャーナルへの寄稿記事

13 引用 (Scopus)

抄録

We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.

元の言語英語
ページ(範囲)675-700
ページ数26
ジャーナルReviews in Mathematical Physics
14
発行部数7-8
出版物ステータス出版済み - 7 2002

Fingerprint

Gibbs States
XY Model
One-dimensional Model
Central limit theorem
integers
Fermions
Ground State
theorems
fermions
Integer
ground state

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

これを引用

Bosonic central limit theorem for the one-dimensional XY model. / Matsui, Taku.

:: Reviews in Mathematical Physics, 巻 14, 番号 7-8, 07.2002, p. 675-700.

研究成果: ジャーナルへの寄稿記事

@article{5612a7019cf947aab6a90b4ec74b993f,
title = "Bosonic central limit theorem for the one-dimensional XY model",
abstract = "We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.",
author = "Taku Matsui",
year = "2002",
month = "7",
language = "English",
volume = "14",
pages = "675--700",
journal = "Reviews in Mathematical Physics",
issn = "0129-055X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "7-8",

}

TY - JOUR

T1 - Bosonic central limit theorem for the one-dimensional XY model

AU - Matsui, Taku

PY - 2002/7

Y1 - 2002/7

N2 - We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.

AB - We prove the central limit theorem for Gibbs states and ground states of quasifree Fermions (bilinear Hamiltonians) and those of the off critical XY model on a one-dimensional integer lattice.

UR - http://www.scopus.com/inward/record.url?scp=0036660270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036660270&partnerID=8YFLogxK

M3 - Article

VL - 14

SP - 675

EP - 700

JO - Reviews in Mathematical Physics

JF - Reviews in Mathematical Physics

SN - 0129-055X

IS - 7-8

ER -